Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

AN AVERAGING PRINCIPLE FOR DIFFUSIONS IN FOLIATED SPACES

Full text
Author(s):
Gonzales-Gargate, Ivan I. [1] ; Ruffino, Paulo R. [1]
Total Authors: 2
Affiliation:
[1] Univ Estadual Campinas, Dept Matemat, BR-13083859 Campinas, SP - Brazil
Total Affiliations: 1
Document type: Journal article
Source: ANNALS OF PROBABILITY; v. 44, n. 1, p. 567-588, JAN 2016.
Web of Science Citations: 6
Abstract

Consider an SDE on a foliated manifold whose trajectories lay on compact leaves. We investigate the effective behavior of a small transversal perturbation of order epsilon. An average principle is shown to hold such that the component transversal to the leaves converges to the solution of a deterministic ODE, according to the average of the perturbing vector field with respect to invariant measures on the leaves, as a goes to zero. An estimate of the rate of convergence is given. These results generalize the geometrical scope of previous approaches, including completely integrable stochastic Hamiltonian system. (AU)

FAPESP's process: 11/50151-0 - Dynamical phenomena in complex networks: fundamentals and applications
Grantee:Elbert Einstein Nehrer Macau
Support type: Research Projects - Thematic Grants
FAPESP's process: 12/03992-1 - Dynamics and geometry of stochastic flows
Grantee:Paulo Regis Caron Ruffino
Support type: Scholarships abroad - Research